# SDR SIMA950641

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- System (JASC): 2710 · Aileron Control System
- Part: Controls
- Condition: Iced Up
- Location: Wings
- Stage of operation: DE
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3947 - ON DESCENT FROM 17,000 MSL, DEVELOPED MODERATE ICE AT 15,500, SPEED 230 KNOTS.  AS THE ICE WAS DETECTED, AIRCRAFT STARTED TO VIBRATE IN THE CONTROLS.  AT THIS TIME, ACFT THEN PROCEEDED TO ROLL LEFT THEN RIGHT BEFORE COMING ACK TO NORMAL.  CREW REPORTED ACFT WAS IN A CLEAN CONFIGURATION, BUT THE CONTROLS WERE FEELING VERY STIFF AND HARD TO MANEUVER.  THE ICE DEPARTED ACFT SURFACES AND FLIGHT CONTROLS RETURNED TO NORMAL.  THIS WAS AT ARRROX 8,000 MSL.  MTX PERFORMED TURBULENCE INSPECTION AND OPERATIONAL TEST OF DE-ICE SYSTEM.  NO FAULTS WERE NOTED.  AIRCRAFT RELEASED FOR SERVICE.  (X)
